<< Previous Issue Journal of the Korean Mathematical Society (Vol. 52, No. 3) Next Issue >>
J. Korean Math. Soc. 2015 Vol. 52, No. 3, 447—661
Precise large deviations for aggregate loss process in a multi-risk model
Fengqin Tang and Jianming Bai
MSC numbers : 60F10, 60G55, 91B30
J. Korean Math. Soc. 2015 Vol. 52, No. 3, 447—467
Hybrid on-off controls for an HIV model based on a linear control problem
Tae Soo Jang, Jungeun Kim, Hee-Dae Kwon, and Jeehyun Lee
MSC numbers : 49J15, 92C50, 93C15
J. Korean Math. Soc. 2015 Vol. 52, No. 3, 469—487
Duo ring property restricted to groups of units
Juncheol Han, Yang Lee, and Sangwon Park
MSC numbers : 16U80, 16D25, 16U60, 16W22
J. Korean Math. Soc. 2015 Vol. 52, No. 3, 489—501
Parameter change test for nonlinear time series models with GARCH type errors
Jiyeon Lee and Sangyeol Lee
MSC numbers : 62M10
J. Korean Math. Soc. 2015 Vol. 52, No. 3, 503—522
Translation and homothetical surfaces in Euclidean space with constant curvature
Rafael L\'opez and Marilena Moruz
MSC numbers : 53A10, 53C45
J. Korean Math. Soc. 2015 Vol. 52, No. 3, 523—535
Certain combinatoric convolution sums and their relations to Bernoulli and Euler polynomials
Daeyeoul Kim, Abdelmejid Bayad, and Nazli Yildiz Ikikardes
MSC numbers : 11B68, 11A05, 11K65
J. Korean Math. Soc. 2015 Vol. 52, No. 3, 537—565
Optimal control problems for parabolic hemivariational inequalities with boundary conditions
Jin-Mun Jeong, Eun-Young Ju, and Hyun-Min Kim
MSC numbers : Primary 49K205; Secondary 93C20
J. Korean Math. Soc. 2015 Vol. 52, No. 3, 567—586
On some classes of $\mathbb{R}$-complex Hermitian Finsler spaces
Nicoleta Aldea and Gabriela C\^{a}mpean
MSC numbers : 53B40, 53C60
J. Korean Math. Soc. 2015 Vol. 52, No. 3, 587—601
Comparison theorems in Finsler geometry with weighted curvature bounds and related results
Bing-Ye Wu
MSC numbers : Primary 53C60; Secondary 53B40
J. Korean Math. Soc. 2015 Vol. 52, No. 3, 603—624
Linear preservers of Boolean rank between different matrix spaces
LeRoy B. Beasley, Kyung-Tae Kang, and Seok-Zun Song
MSC numbers : 15A86, 15A04, 15B34
J. Korean Math. Soc. 2015 Vol. 52, No. 3, 625—636
How the parameter $\epsilon$ influence the growth rates of the partial quotients in GCF$_\epsilon$ expansions
Ting Zhong and Luming Shen
MSC numbers : 11K50, 28A80
J. Korean Math. Soc. 2015 Vol. 52, No. 3, 637—647
Insertion-of-factors-property with factors maximal ideals
Hai-Lan Jin, Da Woon Jung, Yang Lee, Sung Ju Ryu, Hyo Jin Sung, and Sang Jo Yun
MSC numbers : 16D25
J. Korean Math. Soc. 2015 Vol. 52, No. 3, 649—661

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd